Re: Mclean's Hospital Boston MA « Reply #53 on: July 25, 2017, 04:46:11 pm »
Quote from: [Buddie] on July 25, 2017, 02:48:46 pm
Quote from: [Buddie] on July 25, 2017, 02:26:48 pm
I am just looking for a doctor or two to help me in my journey with this challenging problem.
I think people on this thread are reading a lot of their own experiences into a very benign internet article.
The link you posted is not a benign internet article.
It is a sales pitch from McLean Hospital. Please reread it.
Really?? It’s just an article. Not advertised on Twitter or YouTube or anything else.
Just a stupid article that I had to dig to find for after numerous upon numerous attempts on Google search.
I already talked to a doctor there that said you shouldn’t do more that a cut of 10% and that you can do liquid titration.
People here are a little overboard. Now I can see where the claims that this place is a cult are coming from (probably some upset ex-members).
The article does not say it’s going to be easy. Please show me where that is implied.
Oy vay! I’m starting to think this is a misery loves company forum and I really just came here for some help — not to be talked in to more symptoms than I already have.
« Last Edit: July 25, 2017, 04:58:52 pm by [Buddie] »
WTH IS WRONG WITH PEOPLE? « on: June 25, 2017, 12:45:03 am »
There are people out here REALLY hurting and no one responds even though over 60 people read this persons thread? I don’t get it, is it too damn much to write a word or two?
DO YOU KNOW HOW IT FEELS WHEN YOU WERE NEW HERE AND WERE HURTING AND PEOPLE READ YOUR CRY FOR HELP AND NO ONE RESPONDED? OR DID YOU ALL FORGET OR NEVER HAVE THAT PROBLEM OR YOU JUST DON’T CARE ANYMORE?
sorry this shit pisses me off!!
« Last Edit: June 25, 2017, 01:10:15 am by [Buddie] »
Benefit concert « on: June 07, 2017, 03:46:46 am »
Ok, so they had a benefit concert for the injured in Manchester, England after the terror attack. They raised $22 million. Where the hell is our benefit concert for those of us who got injured by benzo’s and Z-drugs and lost our jobs and are on disability and with no health insurance and trying to make ends meet? Something is so wrong in this world. The terrorists are Big Pharma and we are the victims.
Re: Benefit concert « Reply #1 on: June 07, 2017, 05:48:48 pm »
Quote from: [Buddie] on June 07, 2017, 03:46:46 am
The terrorists are Big Pharma and we are the victims.
Well said. Unfortunately the rest of the world doesn’t see it that way.
Re: Vent: My old psychiatrist should be in jail « Reply #53 on: May 28, 2017, 09:00:32 pm »
The thing that people need to understand is that when they sit across from a psychiatrist or psychologist, they are looking at another human being who is very fallible, largely uninformed, and just trying to make a living. Just like the rest of us. The very last thing we should do is put this person on some sort of pedestal. This is dangerous. View this person as an equal, just like you, just trying to make it in this world. Don’t let the trappings of his or her office, or the piece of paper on the wall, or the calm, all-knowing demeanor fool you. These are just props on the stage, an act. They are as confused as you are. Maybe more. And when they reach for the pen and the prescription paper, know that they are GUESSING. That’s all they can really do.
Re: Vent: My old psychiatrist should be in jail « Reply #41 on: May 08, 2017, 03:39:13 pm »
Quote from: [Buddie] on May 08, 2017, 04:33:06 am
how about 10mg of ambien renewed every month for 2.5 years by my PCP, even though a female dose should of been 5mg and of course ambien should only be prescribed 2-4 weeks.
And then here is the kick in the ass…….when I started to have all these crazy bizarre symptoms, my PCP asked me, “Were you ever sexually abused as a child?”
I no longer “treat” with any doctors, they did me more harm than good. One decided my health issues were due to my gallbladder so he removed my healthy gallbladder……..if I stayed with doctors, I would of ended up polydrugged and/or dead.
You talking about Colin?
Hemorrhoid Cream? « on: March 05, 2017, 04:58:30 pm »
Does anyone know if this could cause side effects. I’m almost two years off K and have terrible anxiety and overwhelm. I’m still on 20 mg Elavil and 10 mg Buspar.
Antipsychotics are drugs that are used to treat symptoms of psychosis such as delusions (for example, hearing voices), hallucinations, paranoia, or confused thoughts. They are used in the treatment of schizophrenia, severe depression and severe anxiety. Antipsychotics are also useful at stabilizing episodes of mania in people with Bipolar Disorder.
Their main action is on dopamine receptors, reducing levels of excess dopamine. They may also affect levels of other neurotransmitters, namely acetylcholine, noradrenaline, and serotonin.
Older antipsychotics tend to be called typical antipsychotics, and antipsychotics that have been developed more recently are called atypical antipsychotics. Atypical antipsychotics are less likely to produce extrapyramidal side effects (such as tremor and Parkinson’s-like symptoms) and tardive dyskinesia (abnormal, repetitive facial movements). Atypical antipsychotics are also more likely to improve cognitive function. Clozapine (classed as an atypical antipsychotic even though it is quite an old drug) also improves delusions and hallucinations and reduces the risk of suicide.
- atypical antipsychotics
- miscellaneous antipsychotic agents
- phenothiazine antipsychotics
- psychotherapeutic combinations
Foggy and feel crazy « on: April 17, 2017, 05:03:15 pm »
Anyone struggle with having this mental block or cloud/fogginess in their brain and also feeling everything being off? Like I go to do something normal; i.e. take a bath and everything still feels weird and looks odd. I get such high anxiety that I feel I’ll just flip out. I honestly don’t know how to control this or make it go away. Please help with suggestions…..